Inverse Systems of Intuitionistic Fuzzy Topological Spaces of Soft Sets

Authors

  • S. Bayramov Department of Algebra and Geometry, Baku State University Author
  • K. Veliyeva Azerbaijan State Oil and Industry University image/svg+xml Author
  • N. Museyibova Azerbaijan Pedagojical State University Author

DOI:

https://doi.org/10.58649/4dkqpx33

Keywords:

soft set, intuitionistic fuzzy topological spaces, inverse systems of intuitionistic fuzzy topological spaces, inverse limit

Abstract

In this paper, inverse systems of intuitionistic fuzzy soft topological spaces are defined. The existence and uniqueness of the inverse limit of such system are proved. It is shown that the inverse limit is a functor and that injective surjective morphisms are preserved. 

References

K.T. Atanassov, Intuitionistic fuzzy sets, Fuzzy Sets and Systems, 20 (1986), 87–96.

S. Bayramov, C. Gunduz, Soft locally compact spaces and soft paracompact spaces, J. Math. System Sci., 3 (2013), 122–130.

S. Bayramov, C. Gunduz (Aras), On intuitionistic fuzzy soft topological spaces, TWMS J. Pure Appl. Math., 5(1) (2014), 66–79.

S. Bayramov, C. Gunduz, Mappings on intuitionistic fuzzy topology of soft sets, Filomat, 35(13) (2021), 4341–4351.

S. Bayramov, C. Gunduz, N. Demirci, A new approach to inverse and direct systems of soft topological spaces, Maejo International Journal of Science and Technology, 10(1) (2016), 51–65.

S. Bayramov, C. Gunduz, K. Veliyeva, Intuitionistic fuzzy topology on soft sets, Proceedings of the Institute of Mathematics and Mechanics, National Academy of Sciences of Azerbaijan, 47(1) (2021), 124–137.

C. Gunduz, Inverse and direct systems in intuitionistic fuzzy topological spaces, Proceedings of the Jangjeon Mathematical Society, 11(2) (2008), 171–189.

B.M. Ittanagi, Soft bitopological spaces, International Journal of Comput. Appl., 107(7) (2014), 1–4.

A. Kharal, B. Ahmad, Mapping on soft classes, New Math. & Natural Comput., 7(3) (2011), 471–481.

C. Liang, C. Yan, Base and subbase in intuitionistic I-fuzzy topological spaces, Hacet. J. Math. Stat., 43(2) (2014), 231–247.

S.-G. Li, Inverse limits in category LTop(II), Fuzzy Sets and Systems, 109 (2000), 291–299.

P.K. Maji, R. Biswas, A.R. Roy, Soft set theory, Comput. Math. Appl., 45 (2003), 555–562.

P.K. Maji, R. Biswas, A.R. Roy, Intuitionistic fuzzy soft sets, J. Fuzzy Math., 9 (2001), 677–692.

D. Molodtsov, Soft set theory-first results, Comput. Math. Appl., 37 (1999), 19–31.

M. Shabir, M. Naz, On soft topological spaces, Comput. Math. Appl., 61 (2011), 1786–1799.

F.-G. Shi, A new definition of fuzzy compactness, Fuzzy Sets and Systems, 158 (2007), 1486–1495.

L.A. Zadeh, Fuzzy sets, Inform. Control, 8 (1965), 338–353.

Downloads

Published

2026-03-31

Data Availability Statement

No datasets were generated or analysed during the current study.